MathSciNet Relay Station
MathSciNet bibliographic data
MR1841943 60J65
Sheu, Shey Shiung Noncoalescence of Brownian motion reflecting on a sphere. Stochastic Anal. Appl. 19 (2001), no. 4, 545–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement